# SDR SWAA2014112034343

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 42,243 hours, 23,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CRACKED FWD OF BS 727B, LBL 45, INBD FLANGE FWD & AFT FASTENER HOLES.  REPAIRED SEAT TRACK IAW EA.
